The Jordan curve theorem in the Khalimsky plane

Ezzeddine Bouassida

Abstract

The connectivity in Alexandroff topological spaces is equivalent to the path connectivity. This fact gets some specific properties to Z2, equipped with the Khalimsky topology. This allows a sufficiently precise description of the curves in Z2 and permit to prove a digital Jordan curve theorem in Z2.


Keywords

Topological space; Alexandroff topology; Khalimsky topology; Simple closed curve; Jordan curve theorem

Full Text:

PDF

References

F. G. Arenas, Alexandroff spaces, Acta Math. Univ. Comenianea, vol. LXVIII, 1 (1999), 17–25.

E. Bouacida, O. Echi and E. Salhi, Topologies associées à une relation binaire et relation binaire spectrale, Boll. Mat. Ital., VII. Ser., B 10 (1996), 417–439.

E. Bouacida and N. Jarboui, Connectivity in A-spaces, JP Journal of Geometry and Topology. 7 (2007), 309–320.

N. Bourbaki, Topologie générale. Elément de mathématique, premiére partie, livre III, chapitr 1-2, Tird edition. Paris: Hermann.

E. D. Khalimsky, R. Kopperman and P. R. Meyer, Computer graphics and connected topologies on finite closed sets, Topology Appl. 36 (1967), 1–17.

http://dx.doi.org/10.1016/0166-8641(90)90031-V

C. O. Kisselman, Digital Jordan Curve Theorems, Lecture Notes in Computer Science, Springer, Berlin, vol. 1953 (2000).

C. O. Kisselman, Digital Geometry and Mathematical Morphology, Lecture Notes, Uppsala University, Departement of Mathematics, (2002).

T. Y. Kong, R. Kopperman and P. R. Meyer, A topological approach to digital topology, American. Math. Monthly. 98 (1991), 901–917.

http://dx.doi.org/10.2307/2324147

J. Slapal, Digital Jordan Curves, Topology Appl. 153 (2006), 3255–3264.

http://dx.doi.org/10.1016/j.topol.2005.10.011

Abstract Views

1240
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. A notion of continuity in discrete spaces and applications
Valerio Capraro
Applied General Topology  vol: 14  issue: 1  year: 2013  
doi: 10.4995/agt.2013.1618



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt